# SDR HEEA079561

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 12,849 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Indicator
- Part number: 75028515
- Part serial: 92099
- Condition: Shorted
- Location: Caution Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUTION PANEL FUEL FILTER SEGMENT SHORTED OUT AND LIGHT STAYING ON. REPLACED WITH SERVICEABLE PART.
